Universidad Complutense de Madrid
E-Prints Complutense

Spin(7)-instantons, stable bundles and the Bogomolov inequality for complex 4-tori

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente (2014) Spin(7)-instantons, stable bundles and the Bogomolov inequality for complex 4-tori. Journal de mathématiques pures et appliquées, 102 (1). pp. 124-152. ISSN 0021-7824

[img] PDF
Restringido a Repository staff only hasta 31 December 2025.

411kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0021782413001670


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Using gauge theory for Spin(7) manifolds of dimension 8, we develop a procedure, called Spin-rotation, which transforms a (stable) holomorphic structure on a vector bundle over a complex torus of dimension 4 into a new holomorphic structure over a different complex torus. We show non-trivial examples of this procedure by rotating a decomposable Weil abelian variety into a non-decomposable one. As a byproduct, we obtain a Bogomolov type inequality, which gives restrictions for the existence of stable bundles on an abelian variety of dimension 4, and show examples in which this is stronger than the usual Bogomolov inequality.


Item Type:Article
Uncontrolled Keywords:Spin(7)-instanton; Stable bundle; Bogomolov inequality; Abelian variety; Period matrices
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:26444
Deposited On:29 Jul 2014 08:37
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page